Generalized Frobenius numbers: bounds and average behavior

Volume 155 / 2012

Iskander Aliev, Lenny Fukshansky, Martin Henk Acta Arithmetica 155 (2012), 53-62 MSC: 11D07, 11H06, 52C07, 11D45. DOI: 10.4064/aa155-1-5


  • Iskander AlievSchool of Mathematics
    and Wales Institute of
    Mathematical and Computational Sciences
    Cardiff University
    Senghennydd Road
    Cardiff, Wales, UK
  • Lenny FukshanskyDepartment of Mathematics
    Claremont McKenna College
    850 Columbia Avenue
    Claremont, CA 91711, U.S.A.
  • Martin HenkFakultät für Mathematik
    Otto-von-Guericke-Universität Magdeburg
    Universitätsplatz 2
    D-39106 Magdeburg, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image